# SDR C2XA10CL045

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 17,942 hours, 9,502 cycles
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 23052613
- Part serial: P11159
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 17,973 hours, 9,666 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH FLT 2124 - THE CREW REPORTED FUEL USED INDICATOR WAS NOT WORKING.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 AND NR 2 FUEL FLOW TRANSMITTERS.  OPERATIONAL CHECKS WERE GOOD.
